How To Deal With A Round Face?
Hello,! I have been taking methylprednisolone for a few months to reduce allergic inflammation in my skin … Finally it has an impact on my face which is now starting to round or “moon face” … Even though for almost a month I have not consumed the medicine anymore. .. How do I deal with it? thanks.
Hello Raditya, thank you for asking HealthReplies.com.
Previously, it needs to be ascertained whether you really experience aoon face due to steroids or if there are other causes that cause your face to round. A rounded face can also be caused due to accumulation of fat on the side of the face due to obesity or excess body weight.
Taking steroid medication, one of which is methylprednisolone for a long time can cause Cushing's syndrome, one of which is moon face symptoms. Other symptoms of Cushing's syndrome include:
Weight gain and fat accumulation in the middle part of the body including the face, back and between the shoulders. Pink or purple stretch marks on the skin of the abdomen, thighs, breasts and arms Thinning skin, brittle and easily bruised Acne Acne that has long healed
To overcome this Cushing's syndrome, you need to know the cause first. Other causes of Cushing's syndrome besides steroid consumption are pituitary gland tumors in the brain, adrenal tumors, or hereditary (familial Cushing's syndrome). If the cause is the consumption of steroids, then steroids must be slowly reduced and stopped. After the steroid has been stopped, the face-to-face process returns to its original state and is certainly not instant. This process can take months, depending on how many stacks of fat.
It is recommended that you discuss the matter with the doctor who is giving you medicine so that suggestions can be adjusted.